Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Conference Abstract

Petr Špaček, Melichar, Kalvoda

Tectonization of the basement in the western part of Moravosilesian region (Bohemian Massif)

Journal of the Czech Geological Society, volume 45 (2000), issue 3-4, 263


 

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2017): 1.120

IF (ISI, 2017): 1.415

5 YEAR IF (ISI, 2017): 1.738

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943